MAUDE Adverse Event Report: MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number 4210564
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Procedure used: anterior cervical discectomy with fusion (acdf) levels operated: c6-c7 it was reported that during surgery, while removing the c6 screw a portion of the implant cracked.The implant was reattached with inserter for removal, but it was difficult to be pulled out.Finally the implant was replaced.Patient complications were reported as unknown.
 
Additional Manufacturer Narrative
Product analysis: per the reported event, the implant was damaged from the screw being removed.This is consistent with the direction of the break on the implant.Per the reported event and the physical damage, there does not appear to be an issue with the implant as it was implanted fully the damage occured due the removal of the screw which was not returned.If information is provided in the future, a supplemental report will be issued.

Brand Name
PEEK PREVAIL CERVICAL INTERBODY DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6816124
Report Number1030489-2017-01956
Device Sequence Number150487
Product Code ODP
UDI-Device Identifier00613994502087
UDI-Public00613994502087
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K073285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Catalogue Number4210564
Device Lot NumberYA31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR